Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 8/12/2019
SIETES contiene 92850 citas

 
 
 1 a 14 de 14 
Presentar resultados
Seleccionar todas
1. Cita con resumen
Trenque T, Maura C, Herlem E, Vallet C, Sole E, Auriche P, Drame M. Reports of sexual disorders related to serotonin reuptake inhibitors in the French Pharmacovigilance Database: an example of underreporting. Drug Saf 2013;36:515-9. [Ref.ID 95771]
2. Cita con resumen
Motola D, Piccinni C, Biagi C, Raschi E, Marra A, Marchesini G, Poluzzi E. Cardiovascular, ocular and bone adverse reactions associated with thiazolidinediones: a disproportionatlity analysis of the US FDA adverse event reporting system database. Drug Saf 2012;35:315-23. [Ref.ID 92760]
3.Tiene citas relacionadas Cita con resumen
de Boer A. When to publish measures of disproportionality derived from spontaneous reporting databases?. Br J Clin Pharmacol 2011;72:909-11. [Ref.ID 91874]
4.Tiene citas relacionadas Cita con resumen
Montastruc J-L, Sommet A, Bagheri H, Lapeyre-Mestre M. Benefits and strenghts of the disproportionality analysis of identification of adverse drug reactions in a pharmacovigilance database. Br J Clin Pharmacol 2011;72:905-8. [Ref.ID 91873]
5. Cita con resumen
Trenque T, Herlem E, Auriche P, Dramé M. Serotonin reuptake inhibitors and hyperprolactinaemia: a case/non-case study in the French Pharmacovigilance Database. Drug Saf 2011;34:1161-6. [Ref.ID 91863]
6. Cita con resumen
Tuccori M, Lapi F, Testi A, Ruggiero E, Moretti U, Vannacci A, Bonaiuti R, Antonioli L, Fornai M, Giustarini G, Scollo C, Corona T, Ferrazin F, Sottosanti L, Blandizzi C. Drug-induced taste and smell alterations: a case/non-case evaluation on an Italian Database of spontaneous adverse drug reaction reporting. Drug Saf 2011;34:849-59. [Ref.ID 91173]
7. Cita con resumen
Beau-Salinas F, Jonville-Bera AP, Cissoko H, Bensouda-Grimaldi L, Autret-Leca E. Drug dependence associated with triptans and ergot derivatives: a case/non-case study. Eur J Clin Pharmacol 2010;66:413-7. [Ref.ID 88245]
8.
Leone R, Conforti A, Venegoni M, Motola D, Moretti U, Meneghelli I, Cocci A, Cellini GS, Scotto S, Montanaro N, Velo G. Drug-induced anaphylaxis: case/non-case study based on an Italian pharmacovigilance database. Drug Saf 2005;28:547-56. [Ref.ID 74171]
9.
Lugardon S, Lapeyre-Mestre M, Montastruc J-L, The French Network of Regional Pharmacovigilance Centres. Upper gastrointestinal adverse drug reactions and cyclo-oxygenase-2 inhibitors (celecoxib and rofecoxib): a case/non-case study from the French Pharmacovigilance Database. Eur J Clin Pharmacol 2004;60:673-7. [Ref.ID 72262]
10. Cita con resumen
Clinard F, Sgro C, Bardou M, Hillon P, Dumas M, Kreft-Jais C, Escousse A, Bonithon-Kopp C. Association between concomitant use of several systemic NSAIDs and an excess risk of adverse drug reaction. A case/non-case study from the French Pharmacovigilance system database. Eur J Clin Pharmacol 2004;60:279-83. [Ref.ID 70848]
11.
Petit A, Piednoir D, Germain ML, Trenque T, le réseau français des Centres Régionaux de Pharmacovigilance. Drug-induced hyperprolactinaemia: a case/non-case study in the French Pharmacovigilance Database. Therapie 2003;58:159-63. [Ref.ID 64617]
12. Cita con resumen
van Puijenbroek EP, Egbertsl ACG, Meyboom RHB, Leufkens HGM. Different risks for NSAID-induced anaphylaxis. Ann Pharmacother 2002;36:24-9. [Ref.ID 60307]
13.
van Puijenbroek EP, Egberts ACG, Meyboom RHB, Leufkens HGM. Association between terbinafine and arthralgia, fever and urticaria: symptoms or syndrome?. Pharmacoepidemiol Drug Saf 2001;10:135-42. [Ref.ID 57539]
Seleccionar todas
 
 1 a 14 de 14